# SDR SWIA200514411

- Difficulty date: January 15, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 124 hours, 55 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CH 2 INOP STATUS MESSAGE.  REPLACED NR 2 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N C13045BA03, S/N OFF 826.
